MAUDE Adverse Event Report: SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK

SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL. ULTRA SENSITIVE EARLOOP MASK; SURGICAL MASK
Model Number GCFCXS
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Blister (4537)
Date of Event 06/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that within 3 weeks of using the ultra sensitive earloop mask an employee's face was burning and had blisters.The employee was treated with prednisone.
 
Additional Manufacturer Narrative
Crosstex spsmedical has contacted the customer requesting additional information regarding the reported event and the status of the employee.To date, we have not received additional information.The ultra sensitive earloop mask is made with a hypoallergenic cellulose inner layer and is latex free.A follow-up mdr will be submitted should additional information become available.
 
Additional Manufacturer Narrative
The results from the patch test found that the employee is latex sensitive and allergic to 2 rubber accelerators (thiuram mix and black rubber mix).Testing confirmed that there are no rubber accelerators or latex in the ultra sensitive mask components, as confirmed by the suppliers.

Brand Name
ULTRA SENSITIVE EARLOOP MASK
Common Device Name
SURGICAL MASK
Manufacturer (Section D)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd
rush NY 14543
Manufacturer (Section G)
SPSMEDICAL SUPPLY CORP. A DIV. OF CROSSTEX INTL.
6789 west henrietta rd.
rush NY 14543
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key14885063
Report Number1319130-2022-00002
Device Sequence Number15023481
Product Code FXX
UDI-Device Identifier10732224120017
UDI-Public10732224120017
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 07/01/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberGCFCXS
Device Catalogue NumberGCFCXS
Device Lot Number20191021, 20200124
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/03/2022
Supplement Date Received by Manufacturer06/03/2022
Initial Report FDA Received Date07/01/2022
Supplement Report FDA Received Date12/14/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown